MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, PORTUGUESE,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, PORTUGUESE,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3013-69
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limitation in e1, for event site name & event site address, event site name - (b)(6), event site address - (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during routine testing the cs100 intra-aortic balloon pump (iabp) was showing "system failure" error.There was no patient involvement.
 
Additional Manufacturer Narrative
Due to character limitation in e1 for event site phone and event site address: (b)(6).Updated fields - b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions), h11.Corrected field - d4(unique identifier (udi), e1 (event site phone, event site address), h6 (medical device ¿ problem code).A getinge field service engineer (fse) was dispatched to evaluate the unit.Fse states, equipment checked, and it showed a constant alarm when turned on, the motor was started, but at a certain moment it stops and shows system failure immediately on the screen.In service mode, errors 45 and 54 are identified by the system.Therefore, following the guidelines provided by the factory and the service manual, two boards are requested to correct the error, solenoid driver board (0670-00-0639) and main board (0670-00-0788), the same will be requested to repair the present error.No repair information available.In future if we receive any repair information will reopen and update the investigation.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, PORTUGUESE,NON-UTS,INTL
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key21984049
Report Number2249723-2025-0002140
Device Sequence Number15573302
Product Code DSP
UDI-Device Identifier10607567112596
UDI-Public(01)10607567112596
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3013-69
Device Catalogue Number0998-UC-3013-69
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown